MathSciNet Relay Station
MathSciNet bibliographic data
MR2609034 (2011h:49014) 49J40 (35K86)
Ito, Kazufumi; Kunisch, Karl Optimal control of parabolic variational inequalities. J. Math. Pures Appl. (9) 93 (2010), no. 4, 329–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement